Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

MathSciNet review: 1567051
Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Hwai-Chiuan Wang
Title: Homogeneous Banach algebras
Additional book information: Lecture Notes in Pure and Applied Mathematics, Volume 29, Marcel Dekker, Inc., New York and Basel, 1977, vii + 204 pp., $19.75.

References [Enhancements On Off] (What's this?)

Review Information:

Reviewer: Garth Gaudry
Journal: Bull. Amer. Math. Soc. 84 (1978), 446-448